Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 382859, 9 pages
http://dx.doi.org/10.1155/2015/382859
Research Article

Control for Nonlinear Stochastic Systems with Time-Delay and Multiplicative Noise

1College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China
2College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
3Institute of Science and Technology, North China Electric Power University, Beijing 102206, China

Received 8 August 2014; Accepted 26 September 2014

Academic Editor: Quanxin Zhu

Copyright © 2015 Ming Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Basar and P. Bernhar, H Optimal Control and Related Minimax Design Problems: A Dynamic Game Approach, Birkhäuser, Boston, Mass, USA, 1995.
  2. J. C. Doyle, K. Glover, P. P. Khargonekar, and B. A. Francis, “State-space solutions to standard H2 and H control problems,” IEEE Transactions on Automatic Control, vol. 34, no. 8, pp. 831–847, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. J. van der Schaft, “L2-gain analysis of nonlinear systems and nonlinear state feedback L control,” IEEE Transactions on Automatic Control, vol. 37, no. 6, pp. 770–784, 1992. View at Google Scholar
  4. D. Hinrichsen and A. J. Pritchard, “Stochastic H,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1504–1538, 1998. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Zhang and B.-S. Chen, “State feedback H control for a class of nonlinear stochastic systems,” SIAM Journal on Control and Optimization, vol. 44, no. 6, pp. 1973–1991, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Sheng, W. Zhang, and M. Gao, “Relationship between Nash equilibrium strategies and H2/H control of stochastic Markov jump systems with multiplicative noise,” IEEE Transactions on Automatic Control, vol. 59, no. 9, pp. 2592–2597, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J.-P. Richard, “Time-delay systems: an overview of some recent advances and open problems,” Automatica, vol. 39, no. 10, pp. 1667–1694, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Mao, “LaSalle-type theorems for stochastic differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 350–369, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. Sheng and H. Yang, “Robust stability of uncertain Markovian jumping Cohen-Grossberg neural networks with mixed time-varying delays,” Chaos, Solitons & Fractals, vol. 42, no. 4, pp. 2120–2128, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. Zhu and B. Song, “Exponential stability of impulsive nonlinear stochastic differential equations with mixed delays,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2851–2860, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. Zhu, F. Xi, and X. Li, “Robust exponential stability of stochastically nonlinear jump systems with mixed time delays,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 154–174, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Q. Zhu, “Stabilization of stochastically singular nonlinear jump systems with unknown parameters and continuously distributed delays,” International Journal of Control, Automation and Systems, vol. 11, no. 4, pp. 683–691, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Basin and A. Rodkina, “On delay-dependent stability for a class of nonlinear stochastic systems with multiple state delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2147–2157, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. X. Li and X. Mao, “A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching,” Automatica, vol. 48, no. 9, pp. 2329–2334, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q. Zhu, “pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 351, no. 7, pp. 3965–3986, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. Shu and G. Wei, “H analysis of nonlinear stochastic time-delay systems,” Chaos, Solitons & Fractals, vol. 26, no. 2, pp. 637–647, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z. Wang, D. W. Ho, Y. Liu, and X. Liu, “Robust H control for a class of nonlinear discrete time-delay stochastic systems with missing measurements,” Automatica, vol. 45, no. 3, pp. 684–691, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z. Wang, B. Shen, H. Shu, and G. Wei, “Quantized H control for nonlinear stochastic time-delay systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 57, no. 6, pp. 1431–1444, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Øksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Zhang, B.-S. Chen, H. Tang, L. Sheng, and M. Gao, “Some remarks on general nonlinear stochastic H control with state, control, and disturbance-dependent noise,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 237–242, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. Sheng, M. Zhu, W. Zhang, and Y. Wang, “Nonlinear stochastic H control with Markov jumps and (x,u,v)-dependent noise: finite and infinite horizon cases,” Mathematical Problems in Engineering, vol. 2014, Article ID 948134, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Yang and L. Sheng, “Robust stability of uncertain stochastic fuzzy cellular neural networks,” Neurocomputing, vol. 73, no. 1–3, pp. 133–138, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 2nd edition, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. W. Zhang, G. Feng, and Q. Li, “Robust H filtering for general nonlinear stochastic state-delayed systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 231352, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. B.-S. Chen, W.-H. Chen, and H.-L. Wu, “Robust H2/H global linearization filter design for nonlinear stochastic systems,” IEEE Transactions on Circuits and Systems. I: Regular Papers, vol. 56, no. 7, pp. 1441–1454, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. R. Z. Has'minskii, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at MathSciNet
  27. J. L. Doob, Stochastic Processes, John Wiley & Sons, New York, NY, USA, 1953.
  28. L. Sheng, M. Gao, and W. Zhang, “Dissipative control for Markov jump non-linear stochastic systems based on T-S fuzzy model,” International Journal of Systems Science, vol. 45, no. 5, pp. 1213–1224, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. Applebaum and M. Siakalli, “Asymptotic stability of stochastic differential equations driven by Lévy noise,” Journal of Applied Probability, vol. 46, no. 4, pp. 1116–1129, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Q. Zhu, “Asymptotic stability in the pth moment for stochastic differential equations with Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 416, no. 1, pp. 126–142, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus